Author of the publication

Existence and uniqueness of solutions for a second order differential equation with integral boundary conditions.

, , and . Appl. Math. Comput., 216 (9): 2718-2727 (2010)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Periodic solutions for a second order nonlinear functional differential equation., , and . Appl. Math. Lett., 20 (1): 110-115 (2007)Review of Research on the Chinese Space Station Robots., , , , , and . ICIRA (4), volume 11743 of Lecture Notes in Computer Science, page 423-430. Springer, (2019)Flexible Continuum Robot with Variable Stiffness, Shape-Aware, and Self-Heating Capabilities., , , , , , , and . Adv. Intell. Syst., (November 2024)A Space Tendon-Driven Continuum Robot., , , and . ICSI (2), volume 10942 of Lecture Notes in Computer Science, page 25-35. Springer, (2018)Existence and uniqueness of solutions for a second order differential equation with integral boundary conditions., , and . Appl. Math. Comput., 216 (9): 2718-2727 (2010)An improved clustering validity index for determining the number of malware clusters, , , and . Anti-counterfeiting, Security, and Identification in Communication, 2009. ASID 2009. 3rd International Conference on, page 544 -547. (August 2009)CIMDS: Adapting Postprocessing Techniques of Associative Classification for Malware Detection., , , and . IEEE Trans. Syst. Man Cybern. Part C, 40 (3): 298-307 (2010)